# SDR GAIA00287

- Difficulty date: May 24, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHT C-CHECK AT TIMCO/OSC THE FOLLOWING DISCREPANCY WAS FOUND, FUSELAGE STATION 550 9 INCHES ABOVE STATIC PORT RIGHT SIDE HAS PUNCTURE.  REPAIRED STATIC PORT IAW SRM 53-30-3.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
